# SDR DALA2016122009963

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 41,894 hours, 28,952 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW RETURNED THE AIRCRAFT TO ATL FOLLOWING THE FAILURE OF THE NR 2 ENGINE. MAINTENANCE FOUND METAL IN TAILPIPE UPON THE AIRCRAFT'S ARRIVAL AND REPLACED THE ENGINE.
